# SDR HALA0600832

- Difficulty date: October 25, 2006
- Submitted: October 28, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 60,720 hours, 29,312 cycles
- Engine: Pwa PW4060
- System (JASC): 4950 · APU Bleed Air System
- Part: Cylinder
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU VARIABLE VOLUME CHAMBER CYLINDER HAS AIR LEAKING FROM ATTACH POINT GASKET.  REMOVED AND REPLACED GASKET VOLUME CHAMBER CYLINDER.  RAN APU AIR LEAK CHK OK.
